# SDR CA140112002

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS951813
- Condition: Broken
- Location: Prop Gearbox
- Part time: 15,208 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN BOLTS ON A FLANGE-QUANTITY 8 BOLTS SHEARED & QUANTITY 5 BOLTS LOOSE BETWEEN 4 O`CLOCK & 8 O`CLOCK POSITION.  THIS ACFT HAD JUST RETURNED FROM A TRAINING FLIGHT.  ALL ENGINE PARAMETERS WERE REPORTED NORMAL & NO IN-FLIGHT VIBRATIONS WERE REPORTED.  VISUAL INSPECTION ON ENGINE FOUND ALL GOOD.  AS RECOMMENDED BY FSR, REPLACED ALL BROKEN & LOOSE BOLTS, PN MS9518-13, WITH SERVICEABLE BOLTS & TORQUE TO 36-40" POUNDS.  RECOMMENDED TO SEND THE FRACTURED BOLTS TO LAB, TO INVESTIGATE THE CAUSE OF THE FRACTURE.
